vaccine-induced prothrombotic immune thrombocytopenia (VIPIT) -> θρομβοφιλική θρομβοπενία ανοσολογικής αιτιολογίας μετά από εμβολιασμό

spiros

  • Administrator
  • Hero Member
  • *****
    • Posts: 818988
    • Gender:Male
  • point d’amour
vaccine-Induced prothrombotic immune thrombocytopenia (VIPIT) -> θρομβοφιλική θρομβοπενία ανοσολογικής αιτιολογίας μετά από εμβολιασμό, προθρομβωτική θρομβοπενία ανοσολογικής αιτιολογίας μετά από εμβολιασμό

Post-vaccination embolic and thrombotic events (also termed vaccine-induced prothrombotic immune thrombocytopenia (VIPIT) or vaccine-induced thrombocytopenia and thrombosis (VITT)) are rare types of blood clotting events that have been observed in a very small number of people who had previously received the Oxford–AstraZeneca COVID-19 vaccine (AZD1222) during the COVID-19 pandemic. Both the European Medicines Agency (EMA) on 28 March 2021 and UK's Medicines and Healthcare Products Regulatory Agency (MHRA) on 1 April 2021 have emphasized that the benefits of vaccination using the AstraZeneca vaccine continue to far outweigh any potential risks, noting that there is currently no evidence that the vaccine caused the events, only that it could not be ruled out completely. At a briefing on 7 April 2021, the EMA reconfirmed the benefits of AZD1222 but stated that blood clots are a possible very rare side effect.
Post-vaccination embolic and thrombotic events - Wikipedia

https://www.un.org/sites/un2.un.org/files/coronavirus_vipitguidance.pdf
« Last Edit: 12 Apr, 2021, 18:38:49 by spiros »


 

Search Tools